On a case in the theory of $\varepsilon$-invariance of differential equations
Doklady Akademii Nauk, Tome 238 (1978) no. 5, pp. 1017-1020
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_238_5_a0,
author = {B. V. Aleshin and P. I. Kuznetsov},
title = {On a case in the theory of $\varepsilon$-invariance of differential equations},
journal = {Doklady Akademii Nauk},
pages = {1017--1020},
year = {1978},
volume = {238},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_238_5_a0/}
}
B. V. Aleshin; P. I. Kuznetsov. On a case in the theory of $\varepsilon$-invariance of differential equations. Doklady Akademii Nauk, Tome 238 (1978) no. 5, pp. 1017-1020. http://geodesic.mathdoc.fr/item/DAN_1978_238_5_a0/